Warfarin kullanımına bağlı gelişen subakut retroperitoneal kanamaya bağlı sol femoral sinir nöropatisi

Warfarin kullanımına bağlı retroperitoneal hemorajiler nadir de olsa görülmektedir. Ayrıca kardiyavasküler hasta grublarında an- tikoagulan ve antiplatelet ajanların kombinasyonu sıklıkla kullanılmaktadır. Warfarin , warfarin + aspirin , aspirin + tiklopidin veya klopidogrel, aspirin + warfarin + tikloipidin veya klopidogrel kombinasyonlarında kanama riski gittikçe daha fazla artmaktadır. Retroperitoneal hemorajilerin büyük çoğunluğu ani gelişen şok, anemi, sırt ağrısı ve uyluk ağrıları/ parestezik şikayetler ve masif kanamaya bağlı olarak şok veya anemi ile başvurmaktadır. Vakaların büyük kısmında femoral sinir basıya uğramakta ve sensöryel ve/veya motor sinir komplikasyonları ortaya çıkmaktadır. Subakut vakalar bildirilmesine rağmen nadirdir. Burada subakut gelişen ve sinir arazına neden olan şüphelenilmez ise kolaylıkla atlanabilecek olan retroperitoneal kanama vakası sunulmuştur.

Femoral nevre neuropathy secondary to retroperitoneal hemorrhage during treatment with Warfarin

Retroperitoneal hemorrhage is a rare complication in patients receiving anticoagulation treatment. Combination therapy with mul- tiple anticoagulant and antiplatelet agents is becoming more common in patients with cardiovascular diseases. Patients receiving different combination treatments, bleeding rates were increased in patients taking warfarin alone, aspirin plus warfarin, aspirin plus ticlopidine or clopidogrel, or aspirin plus warfarin plus ticlopidine or clopidogrel compared with patients taking aspirin alone. The patients with retroperitoneal hemorrhage may develop variable symptoms due to compression by the hematoma, ranging from low back pain and paresthesia or paresis of the thigh and leg, or sudden massive bleeding, anemia and shock. Many of them develop various combinations of femoral sensory and motor neuropathy due to ischemia and compression neuropathy. Late onset femoral neuropathy resulted from retroperitoneal hemorrhage has been reported but rare. This case is reported here because retroperitoneal hemorrhage leading to late onset femoral neuropathy and if not suspected when a patient receiving anticoagulant therapy presents with pain in the groin or thigh may be fatal complications.

Kaynakça

Zago G, Appel-da-Silva MC, Danzmann LC. Iliopsoas musc- le hematoma during treatment with warfarin. Arq Bras Cardiol 2010;94:1-3.

Wada Y, Yanagihara C, Nishimura Y. Bilateral iliopsoas hematomas complicating anticoagulant therapy. Intern Med 2005;44:641-3.

Une D, Shimizu S, Nakanishi K. Bilateral iliopsoas hematomas under sedation: a complication of postoperative therapy after co- ronary artery bypass grafting. Acta Med Okayama 2010;64:71-3.

Nakao A, Sakagami K, Mitsuoka S, Uda M, Tanaka N. Retroperito- neal hematoma associated with femoral neuropathy: a complicati- on under antiplatelets therapy. Acta Med Okayama 2001;55:363-6.

Pirouzmand F, Midha R. Subacute femoral compressive neuro- pathy from iliacus compartment hematoma. Can J Neurol Sci 2001;28:155-8.

Daliakopoulos SI, Bairaktaris A, Papadimitriou D, Pappas P. Gi- gantic retroperitoneal hematoma as a complication of anticoagula- tion therapy with heparin in therapeutic doses: a case report. J Med Case Reports 2008;17:162.

Krause ML, Post JA. 73-year-old woman with anterior thigh pain. Mayo Clin Proc 2011;86: 21-4.

Kaynak Göster